# SDR YENA2024011100033

- Difficulty date: January 6, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 025
- Aircraft time: 45,173 hours, 29,580 cycles
- System (JASC): 3140 · Central Computers
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1238, AUS-BOS. (AIRCRAFT DIVERTED TO JFK AND DECLARED AN EMERGENCY) 'AVNX MAU 2B FAIL UPON REACHING CRUISE ALT AT 37K DIVERTED TO JFK DUE TO BRAKE LH AND RH FAULT EICAS MESSAGE AS JFK HAD LONGERR/W AND NO SNOW LIKE BOS. UNEVENTFUL LANDING AFTER EMERG DECLARED; PERFORMED RESET TEST OF MAU2 , NIC4 FOR AVNX 2B FAIL. TEST PASSED ALL MESSAGES CLEARED AND NO OTHER DEFECTS NOTED ATTHIS TIME A/C OK FOR SVC. IAW FIM TASK 31-42-00-810-811-A.'
